i hope everyone is as best as they can be at present. I haven't blogged for awhile but i have enjoyed reading other peoples posts. At present i have had 6 Enbrel injections but sadly Thursday gone my consultant asked me to stop using it due to some strange side effects. Which only ever happen at night, a strange prickerly feeling, kind of pins and needles in my hands and feet.also a cold sensation down my arms, my Enbrel nurse suggested nerve damage i was just worried about having a stroke or heart attack as wired as that my sound. I was wandering if all of you who are or have been on it have expearinced any such thing/things or similar ?? i'd like to hear your stories and what happened next for you? these side effects started after the 3rd injection.Also i have noticed different spellings of this drug so does it mean it's a different drug altogether?? I feel totally distroied by this news as during the day am great !! A friend even said to me just on Monday gone "i'd got a spring in my step at last...............
Am dreading the next 3 weeks and wander what will become of me this RA is so crapy !!
Still the good news is if there is ever such a thing its going to be the hottest sunny weather this weekend in history. So folks lets all try and enjoy it as best as we all can.